# SDR F3LA200200262

- Difficulty date: September 13, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, INSPECTION REPORTED ELONGATED HOLE ON INTERCOSTAL AT BS 500A-500B, STR 26.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-10-02, 51-50-02 AND SOPM 20-41-01.
